By Alex Glenn • 22 December 2021 • 14:32
Young plumber’s death ‘probably’ caused by Pfizer vaccine, according to a medical panel.
A young plumber from New Zealand died nearly two weeks after having his Pfizer jab. He was suffering from myocarditis and a medical panel has concluded that his death was “probably” caused by the jab.
Myocarditis is an extremely rare side effect of mRNA vaccines.
Rory James Nairn had been suffering heart palpitations since being jabbed 12 days before he died on November 17.
Fiancée Ashleigh Wilson spoke to the NZ Herald earlier this month. She commented: “We put this down to stress as we were in the process of selling and buying a house and planning a wedding,”
“Twelve days later, Rory was up and down again during the night with his heart palpitations and an ‘uncomfortable’ feeling in his chest.”
On November 17, only minutes after having decided to head for the hospital the young plumber collapsed.
Ashleigh explained: “It was really, really traumatic,”
“I watched him die and I could not get to him. We were about to leave for hospital and he was in the toilet and I heard a thud. He had fallen, his body was blocking the door, his full weight was against it and I couldn’t get it open. I could just see him through a crack in the door, I could see that he was gone.”
The probable cause of death has been identified by preliminary information from the post-mortem. The coroner is still investigating the death but so far myocarditis has been named as the probable cause of death.
The case has been looked into by the New Zealand government’s Covid-19 Vaccine Independent Safety Monitoring Board. On Monday the Board commented: “The Board has considered the potential causes of myocarditis in this individual, including the Pfizer vaccine.”
The board highlighted that Rory had “no reported symptoms prior to the vaccine and the symptoms of myocarditis developed in the days immediately following his first vaccine dose.”
The board also noted that Rory “had not sought medical advice or treatment.
“With the current available information, the Board has considered that the myocarditis was probably due to vaccination in this individual.”
The board went on to highlight how rare a side effect myocarditis is and said that the coronavirus “increases the risk of myocarditis substantially more than vaccination.”
After having looked into the circumstances of the tragic death the board decided that the case does “not impact or change the known information on myocarditis, and the benefits of vaccination with the Pfizer vaccine for Covid-19 continue to greatly outweigh the risk of such rare side effects”.
“The Board has recommended actions to be taken by the Covid-19 Vaccine and Immunisation Programme to continue to highlight myocarditis as a very rare side effect of the Pfizer vaccine.”
Thank you for taking the time to read this article, do remember to come back and check The Euro Weekly News website for all your up-to-date local and international news stories and remember, you can also follow us on Facebook and Instagram.
Share this story
Subscribe to our Euro Weekly News alerts to get the latest stories into your inbox!
By signing up, you will create a Euro Weekly News account if you don’t already have one. Review our
Originally from the UK, Alex is based in Almeria and is a web reporter for The Euro Weekly News covering international and Spanish national news.
Got a news story you want to share? Then get in touch at [email protected]
Your email address will not be published. Required fields are marked *
Downlaod our media pack in either English or Spanish.